On linear methods of summations of a Fourier series

Gunraj Prasad; Harvir S. Kasana

Archivum Mathematicum (1987)

  • Volume: 023, Issue: 2, page 63-68
  • ISSN: 0044-8753

How to cite

top

Prasad, Gunraj, and Kasana, Harvir S.. "On linear methods of summations of a Fourier series." Archivum Mathematicum 023.2 (1987): 63-68. <http://eudml.org/doc/18208>.

@article{Prasad1987,
author = {Prasad, Gunraj, Kasana, Harvir S.},
journal = {Archivum Mathematicum},
keywords = {triangular matrix; sequence transformation; Abel's transformation},
language = {eng},
number = {2},
pages = {63-68},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On linear methods of summations of a Fourier series},
url = {http://eudml.org/doc/18208},
volume = {023},
year = {1987},
}

TY - JOUR
AU - Prasad, Gunraj
AU - Kasana, Harvir S.
TI - On linear methods of summations of a Fourier series
JO - Archivum Mathematicum
PY - 1987
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 023
IS - 2
SP - 63
EP - 68
LA - eng
KW - triangular matrix; sequence transformation; Abel's transformation
UR - http://eudml.org/doc/18208
ER -

References

top
  1. A. V. Efimov, On linear summability methods for Fourier series, Izv. Acad. Nauk. SSSR; Ser. Math. 24 (1960), 743-756. (1960) Zbl0135.27201MR0123883

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.